Lemsip helps to give fast temporary relief of Cold and Flu symptoms.
Lemsip Sachets helps to relive the symptoms such as Fever, Headache, Body aches, and Sore Throat associated with Colds and Flu.
What else should I know?
Each Sachet contains Paracetamol 500mg, Sucrose, Glucose, Saccharin, and Lemon.
The dose for Adults and Children over 12 years: 1-2 sachets into a mug of hot water up to every 4 to 6 hours or a maximum of 4 doses per 24 hours.
Do not take any other preparations containing Paracetamol at the same time.
Prolonged use is not recommended.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Learn more about
blog & more!
Thompson's One-A-Day Cranberry 60000mg 30 Capsules
NZ $19.90NZ $15.36
Thompson's One-A-Day Hawthorn 2000mg 30 Capsules
NZ $24.90NZ $19.27
Thompson's One-A-Day Vitex 1500mg 60 Capsules
NZ $29.90NZ $23.15
Click here to read